# SDR SWAA2023121324785

- Difficulty date: November 27, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL INTERIOR AND EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] REPLACED BATTERY PACK M1673 P/N AD-D717-01-100SWA S/N BN429582 AS PER B737 AMM 33-51-06-960-805.  PERFORMED EMERGENCY LIGHT OPERATIONAL TEST AS PER B737 AMM 33-51-06-960-805 SATISFACTORY.;[02] REPLACED BATTERY PACK M1673 P/N AD-D717-01-100SWA S/N BN429582 AS PER B737 AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHT OPERATIONAL TEST AS PER B737 AMM 33-51-06-960-805 SATISFACTORY.;[03] VERIFIED ALL STEPS
